# SDR A6WA201644315

- Difficulty date: September 10, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 34,975 hours, 33,379 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R31902555
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER CLOSEOUT PANEL AFT BRACKET IS CRACKED.
